It is currently Sun Aug 20, 2017 3:25 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun May 04, 2014 10:52 am 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
I have had a hydro Oxy habit for over 3 years about 50 mg a day sometimes more sometimes less.... yesterday i took my last dose of oxy around 6. At 8:30 am felt like I was in moderate withdrawal and inducted with a very low dose of sub... at .5 mg. I swear less than 5 minutes later i began cold sweats and diharea and very bad anxiety. I am figuring this is pw since i have been on subs once before and did not have this. It is not 2 hours later and still cold sweats, headache and burning stomach... I just took another .5 in the hopes that this will go away. I kind of freaking out and wish i didnt do this but its too late. I have to work tomorrow and have a family function tonight. My husband knows whats going on but my kids are home and im trying to keep it together. I feel like a failure :( I have a pain condition so that is in full force. I also take paxil and klonopin...took my paxil at 7 am but have not taken klonopin.

Thank you in advance for your help and support. Im really alone on this as no one close to me knows my situation.


Top
 Profile  
 
PostPosted: Sun May 04, 2014 1:28 pm 
Offline
New Poster
New Poster

Joined: Sun May 04, 2014 1:20 pm
Posts: 2
Been there done that twice! Third time, this time I had to be inpatient to get transferred over to sub, 4/20/2014. Just now down to .50 a day and lowering. I was on Dialudid and Opana in huge doses for 15 years. Not easy getting off the long term opiates!
i hope you are through the worst-let us know.
Bill


Top
 Profile  
 
PostPosted: Sun May 04, 2014 4:31 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 04, 2014 7:06 am
Posts: 15
Unfortunately it sounds like you didn't wait long enough after your last dose to start induction. I would not put any more suboxone in your system until you are in moderate to severe withdrawal just to be safe. Use the COWS worksheet to help you - which you can find by googling.

Just know that it will get better and you won't be feeling bad for long. Hopefully by tonight you can try and induce again.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group